Q. What might be the reason for severe hair loss?

Answered by
Dr. Shaunak Patel
and medically reviewed by iCliniq medical review team.
Published on Apr 01, 2016

Hi doctor,

My mother is 5'2" and she weighs 55 kg. She is suffering from severe hair loss. She had ferritin test and the level is 29.10. Her hemoglobin level is normal. Please give me suggestion about this doctor.

Dr. Shaunak Patel

Cosmetology Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

  • In general, female lose hair and experience of a reduction in density but the headline is intact.
  • There can be a lot of reasons for hair loss like:
  1. Improper hair routine and hard (salt) water.
  2. Have a good intake of fresh fruits and maintain vitamin D3 levels.
  3. Optimum zinc and biotin levels are key.
  4. Use a broad bristle comb and avoid over strenuous combing of hair.
  5. Never shampoo in dry hair.
  • As for medication, take capsule Keraglo Eva (gamma Lenolenic acid) one every day.
  • Tablet Neurobion forte (multivitamin) one every day for 6 months.
  • Hair need a long-term treatment so should follow it with some patience.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Can vitamin D3 deficiency cause pain in different parts of my body?

Query: Hi, I am a 41 year old male weighing 79 kg. I have vitamin D3 deficiency for the past two years and for which I had Vitamin D3 tablets for three months. Since one year I have pain in my arms, fingers and many parts of the body. Please go through my attached test reports and advice some treatme...  Read Full >>


Dr. Lokesh
Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com.  After going through your reports (attachment removed to protect patient identity), your Vitamin D level is very low, and lipid profile is minimally deranged. I suggest you try taking the following medicines. Consult with your specialist doctor, discuss with him or her ...  Read Full

What are the side effects of antiepileptic drugs?

Query: Hi doctor, I am a 20 year old girl and it has been almost four years that I have been suffering from epilepsy. The medicines I take are Levipil 500 mg, Rivotril 0.5 mg and Cetadom for headache. Recently, I am feeling that my memory power and concentration are falling down. I have also been facing...  Read Full >>


Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, all antiepileptic drugs cause weight gain. In fact, Levipil (Levetiracetam) is also known to cause weight gain and hair loss. You do not have an option till your primary doctor agrees to give you Topiramate as antiepileptic instead of Levipil, as Topiramate is known ...  Read Full

Is it fine to take Ovares Plus to conceive?

Query: Hi doctor, I am trying to conceive for the last four months. I have consulted my gynecologist and she found that I am having PCOS. She suggested me to take Ovares plus. Is it fine to take?  Read Full >>


Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Ovares tablet is a multivitamin with few antioxidants. This is usually prescribed as an added adjuvant tablet along with other medication. Most of the infertility specialists will prescribe some or the other antioxidant and multivitamin tablets. These antioxidant...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.